# SDR JJBA20121226008

- Difficulty date: December 26, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 30,658 hours, 42,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX CREWS OBSERVED MULTIPLE CABIN EMERGENCY LIGHTS NOT ILLUMINATING DURING A ROUTINE TEST.  THE EMERGENCY LIGHT BATTERIES WERE R & R AND ALL OPS CHECKS WERE SATISFACTORY.
